# SDR CA040720003

- Difficulty date: July 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,196 hours
- Engine: Pwa JT8D15A
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW REPORTED A RUSH OF HOT AIR IN THE COCKPIT AND A BURNING ODOR.  THE CREW DECIDED TO RETURN TO BASE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX APPLIED MEL 36-06 WITH THE NR 1 BLEED CLOSED AND THE LT NR 2 ENGINE/APU BLEED OPENED AFTER TAKEOFF.  THIS IS THE SAME SCENARIO AS THE PILOT'S QRH.  THE AIRCRAFT WAS DISPATCHED AND NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.  FURTHER TROUBLESHOOTING FOUND THAT THE NR 1 AIR CYCLE MACHINE WAS UNSERVICEABLE, REPLACED AND THE MEL CLEARED.
